MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34502
Medical Device Problem Codes Premature Activation (1484); Difficult or Delayed Activation (2577); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).D3) (b)(6).G1) (b)(6).G4) similar to device marketed under pma/510(k): k233680.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: 2 filter feet ejected while 2 remained in delivery causing issue with deployment.Filter was able to be fully deployed but not in optimal position.Retrieved from jugular and another filter was placed from jugular with successful placement.Additional information received on 03feb2025.Procedure performed was a femoral ivc filter.During advancement of the filter through the sheath into the ivc, one of the struts appeared to have prematurely deployed.The exposed portion of the filter could not be retracted into the sheath.Filter retrieved via a jugular approach with another filter deployed in its place.Patient outcome: retrieval of the femoral filter via the jugular approach.No other complications noted.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4) summary of investigational findings: one primary filter leg prematurely deploying from the femoral introducer caused the celect-pt filter to deploy in a non-optimal position.The filter was removed from jugular approach and another filter was successfully placed.The introducer sheath, the introducer dilator, the femoral introducer, and the celect-pt filter were returned.A severe kink in the proximal end of the femoral introducer caused the release mechanism inside to stick with the piston exposing from the most distal tip.This kink matched a kink in the introducer sheath and suggested the device was exposed to excessive force during the attempt to place the filter.Furthermore, slightly misplaced secondary legs in the celect-pt filter suggested some rotation during the procedure, too, why assuming manipulation caused the filter to prematurely release in an incorrect position.There are adequate controls in place to ensure the device was manufactured to specifications.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming products exist in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key21362586
Report Number3002808486-2025-00025
Device Sequence Number18259038
Product Code DTK
UDI-Device Identifier10827002345024
UDI-Public(01)10827002345024(17)270918(10)E4601176
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34502
Device Catalogue NumberIGTCFS-65-1-FEM-CELECT-PT
Device Lot NumberE4601176
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient Weight88 KG